Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 340, NWS Fort Worth, TX

October 30, 2015Milam County, Robertson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 30, 2015, 12:16 PM CDT for Milam County, Robertson County, Texas. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 30, 2015, 12:16 PM CDT (17:16 UTC)
Expired
Oct 30, 2015, 1:15 PM CDT
In force
59 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Milam County, TX, Robertson County, TX

The radar

The Ft Hood radar (KGRK), 57 km from the middle of the area, began a volume at 17:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 30, 12:02 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 5.3 hours before the alert went out and 342 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-10-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1894 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-10-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1894 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
648 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
262 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

497 
WUUS54 KFWD 301716
SVRFWD
TXC331-395-301815-
/O.NEW.KFWD.SV.W.0340.151030T1716Z-151030T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1216 PM CDT FRI OCT 30 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ROBERTSON COUNTY IN CENTRAL TEXAS...
  CENTRAL MILAM COUNTY IN CENTRAL TEXAS...

* UNTIL 115 PM CDT

* AT 1215 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROCKDALE...
  MOVING NORTHEAST AT 40 MPH.

  HAZARD...60 TO 70 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO 
           MOBILE HOMES...ROOFS AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  ROCKDALE...CAMERON...HEARNE...FRANKLIN...THORNDALE...CALVERT AND
  MILANO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL TEXAS.

LAT...LON 3065 9723 3118 9652 3093 9634 3075 9646
      3073 9662 3046 9715
TIME...MOT...LOC 1715Z 236DEG 35KT 3061 9703 

HAIL...<.75IN
WIND...70MPH
 
$$

30
2 follow-up statements
121 
WWUS54 KFWD 301732
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1232 PM CDT FRI OCT 30 2015

TXC395-301741-
/O.CAN.KFWD.SV.W.0340.000000T0000Z-151030T1815Z/
ROBERTSON TX-
1232 PM CDT FRI OCT 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROBERTSON COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED. 
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL TEXAS.

LAT...LON 3083 9698 3090 9684 3069 9670 3046 9715
      3065 9723
TIME...MOT...LOC 1731Z 242DEG 18KT 3064 9698 

$$

TXC331-301815-
/O.CON.KFWD.SV.W.0340.000000T0000Z-151030T1815Z/
MILAM TX-
1232 PM CDT FRI OCT 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR SOUTHERN MILAM COUNTY...

AT 1231 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ROCKDALE...
MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ROCKDALE...THORNDALE AND MILANO. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL TEXAS.

LAT...LON 3083 9698 3090 9684 3069 9670 3046 9715
      3065 9723
TIME...MOT...LOC 1731Z 242DEG 18KT 3064 9698 

HAIL...<.75IN
WIND...60MPH
 
$$

30
522 
WWUS54 KFWD 301814
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
114 PM CDT FRI OCT 30 2015

TXC331-301823-
/O.EXP.KFWD.SV.W.0340.000000T0000Z-151030T1815Z/
MILAM TX-
114 PM CDT FRI OCT 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MILAM COUNTY WILL
EXPIRE AT 115 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL TEXAS.

LAT...LON 3083 9698 3090 9684 3069 9670 3046 9715
      3065 9723
TIME...MOT...LOC 1812Z 236DEG 35KT 3064 9698 

$$

30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 30, 11:21 AM CDT, 55 minutes earlier.

Area forecast discussion, Oct 30, 11:21 AM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1121 AM CDT FRI OCT 30 2015

.UPDATE...
NUMEROUS SHOWERS AND A FEW THUNDERSTORMS CONTINUE TO MOVE
NORTH/NORTHEAST ACROSS NORTH TEXAS LATE THIS MORNING. THE
STRONGEST ACTIVITY IS STILL IN THE WARM SECTOR AROUND AND EAST OF
AUSTIN. THIS ACTIVITY WILL CONTINUE TO WEAKEN AS IT MOVES NORTH
INTO MORE STABLE AIR. HOWEVER...LOCATIONS SOUTH OF A LINE FROM
TEMPLE TO CENTERVILLE WILL GET DEEPER INTO THE WARM SECTOR
THROUGH THE AFTERNOON AND WILL SEE SOME PERIODS OF HEAVY RAINFALL
AND THUNDERSTORMS WITH A POTENTIAL FOR SOME LOCALIZED FLOODING.
SINCE THE FLOODING IS EXPECTED TO BE LOCALIZED...WE WILL NOT ISSUE
A FLASH FLOOD WATCH FOR THE AFTERNOON. WE WILL CONTINUE TO ASSESS
THE FLOODING POTENTIAL FOR TONIGHT.

THERE IS STILL A POTENTIAL FOR SEVERE STORMS THROUGH THE
AFTERNOON....ESPECIALLY ACROSS THE EXTREME SOUTHERN ZONES WHERE
INSTABILITY WILL SLOWLY INCREASE THROUGH THE AFTERNOON.

WE EXPECT PRECIPITATION TO END FROM WEST TO EAST DURING THE
EVENING HOURS AS THE UPPER LOW LIFTS ACROSS FAR WEST TEXAS AND A
COLD FRONT ENTERS THE REGION. WE WILL STILL SEE PERIODS OF RAIN
AND THUNDERSTORMS OVERNIGHT FOR LOCATIONS GENERALLY EAST OF THE
INTERSTATE 35 CORRIDOR. THE PRECIPITATION ACROSS THE EASTERN
ZONES SHOULD EXIT INTO EAST TEXAS AFTER SUNRISE SATURDAY AS THE
UPPER TROUGH AXIS MOVES EAST ACROSS THE REGION.

WILL MAKE SOME CHANGES TO EVENING/OVERNIGHT POPS AND ADJUST THE
QPF AMOUNTS FOR THIS UPDATE. WILL ALSO ADJUST HOURLY TEMP AND
DEWPOINT GRIDS.

79

&&

.AVIATION...
/ISSUED 657 AM CDT FRI OCT 30 2015/
THE FIRST ROUND OF SHOWERS AND ISOLATED THUNDERSTORMS WERE MOVING
INTO THE I-35 CORRIDOR AT TAF ISSUANCE TIME. EXPECT MVFR CEILINGS
TO PREVAIL FOR MOST OF THE TODAY WITH SOME PERIODS OF IFR POSSIBLE
IN PRECIPITATION. EAST WIND 10-13 KNOTS AT TAF ISSUANCE TIME WILL
BECOME SOUTHEAST AROUND 15 KNOTS BY 15Z WITH GUSTS AROUND 25 KNOTS
LIKELY BY 17Z. HAVE JUST PLACED 5SM SHRA WITH A VCTS FOR THE 17 TO
23Z PERIOD. THUNDERSTORMS ARE POSSIBLE THROUGH THE TAF FORECAST
PERIOD...AND UPDATES WILL LIKELY BE NEEDED FOR THUNDERSTORM
TIMING. WIDESPREAD IFR CEILINGS ARE EXPECTED TO DEVELOP AREA WIDE BY
06Z SATURDAY.

58

&&

.PREV DISCUSSION... /ISSUED 345 AM CDT FRI OCT 30 2015/

...1 TO 3 INCHES OF RAINFALL POSSIBLE TODAY THROUGH SATURDAY
MORNING...

WATER VAPOR LOOP SHOWS AN UPPER TROUGH OVER SOUTHEAST ARIZONA
EARLY THIS MORNING WHILE REGIONAL 88D RADAR VAD WIND PROFILES SHOW
A DEEP AND STRONG LOW LEVEL JET EXTENDING FROM THE NORTHWEST GULF
OF MEXICO TO THE RED RIVER. THE WWA ASSOCIATED WITH THIS LLJ IS
MOVING LOW CLOUDS NORTHWARD AND HELPING TO INCREASE INSTABILITY
AHEAD OF THE UPPER SYSTEM. AS THE UPPER TROUGH MOVES EAST TODAY...
FORCING FOR ASCENT WILL INCREASE FROM WEST TO EAST AND SPREAD
CONVECTION TO THE I-35 CORRIDOR BY MIDDAY AND INTO THE EASTERN
COUNTIES THIS AFTERNOON AND EVENING.

THIS SYSTEM WILL HAVE SOME STRONG DYNAMICS ASSOCIATED WITH IT
TODAY THROUGH TONIGHT...I.E. A STRONG DIFFLUENT JET SPREADING OVER
THE REGION...PWATS CLIMBING TO AROUND 2 INCHES AND 35 TO 50 KNOTS
OF 0-3 KM BULK SHEAR. THE BEST CAPE WILL BE WEST OF I-35 THIS
AFTERNOON AND EVENING. AS FOR SEVERE THUNDERSTORMS...THERE IS A
MARGINAL RISK ACROSS MUCH OF THE CWA THIS AFTERNOON/EVENING AND A
SLIGHT RISK OVER AREAS SOUTH OF I-20 AND WEST OF I-35 WHERE LOW
VALUE CAPE WILL BE MAXIMIZED. HAIL AND DAMAGING WINDS ARE THE
PRIMARY HAZARDS. HOWEVER...BECAUSE OF THE STRONG LOW LEVEL
SHEAR... 0-3 KM HELICITY WILL PEAK 500-1000 M2/S2 ALONG THE
I-35/45 CORRIDORS THIS AFTERNOON...CAN NOT RULE OUT A BRIEF
TORNADO TO TWO.

THERE IS A HEAVY RAINFALL/FLOODING POTENTIAL WITH THIS
SYSTEM...BUT CONSIDERING HOW FAST THE CONVECTIVE ELEMENTS WILL BE
MOVING...DO NOT THINK MULTIPLE ROUNDS OF HEAVY PRECIPITATION WILL
OCCUR OVER A LARGE ENOUGH AREA TO WARRANT ISSUING A MULTI-COUNTY
FLASH FLOOD WATCH. HOWEVER...IF CONVECTIVE BAND SETS UP OVER
SOUTHEAST HILL COUNTY OR NAVARRO COUNTY WHERE THE GROUND REMAINS
WET...THEN FLASH FLOODING WILL LIKELY OCCUR. OUR BEST GUESS ON
RAIN AMOUNTS TODAY THROUGH TONIGHT IS 1 TO 3 INCHES WITH LOCALIZED
HIGHER AMOUNTS UP TO 5 INCHES.

THE RAIN WILL BE ENDING WEST TO EAST ON SATURDAY AS A COLD FRONT
MOVES THROUGH THE REGION. BY SATURDAY EVENING...MOST OF THE RAIN
WILL BE IN EAST TEXAS...BUT WILL LINGER A SLIGHT CHANCE OVER THE
EASTERN TIER OF COUNTIES SATURDAY NIGHT.

SUNDAY THROUGH TUESDAY EVENING WILL BE DRY AND SEASONABLY MILD AS
SHORT WAVE RIDGING RETURNS. OUR NEXT WEATHER SYSTEM WILL BE
AMPLIFYING DOWN THE WEST COAST EARLY NEXT WEEK...THEN MOVING INTO
THE DESERT SOUTHWEST BY LATE WEEK. THIS WILL BE A SIMILAR RAIN
EVENT AS TODAYS WITH SHOWERS AND THUNDERSTORMS RETURNING WEDNESDAY
THROUGH NEXT FRIDAY. 75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  70  63  71  55  73 /  90  90  30  10  10
WACO, TX              73  65  75  54  73 / 100  90  40  10  10
PARIS, TX             70  61  70  54  72 /  90  90  70  10  10
DENTON, TX            68  60  70  52  72 /  90  90  30  10   5
MCKINNEY, TX          69  62  70  53  72 /  90  90  30  10  10
DALLAS, TX            71  64  72  56  73 /  90  90  30  10  10
TERRELL, TX           72  63  72  55  72 /  90  90  50  10  10
CORSICANA, TX         74  65  75  57  73 / 100  90  60  10  10
TEMPLE, TX            75  65  75  55  74 / 100  90  40  10  10
MINERAL WELLS, TX     69  57  69  50  73 /  90  80  20  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

91/79
Hazardous weather outlook, Oct 30, 3:30 AM CDT, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
330 AM CDT FRI OCT 30 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-311100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
330 AM CDT FRI OCT 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. WIDESPREAD RAINFALL
AMOUNTS OF 1 TO 3 INCHES CAN BE EXPECTED. A FEW STORMS MAY BE
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS MAINLY
SOUTHWEST OF A CISCO TO CENTERVILLE LINE. GIVEN THE STRONG
VERTICAL WIND SHEAR...A FEW TORNADOES WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SCATTERED THUNDERSTORMS WILL END FROM WEST TO EAST SATURDAY
AFTERNOON THROUGH SATURDAY NIGHT.

THUNDERSTORM CHANCES WILL RETURN TO ALL OF NORTH TEXAS WEDNESDAY
AND CONTINUE THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND EVENING
MAINLY SOUTHWEST OF A CISCO TO CENTERVILLE LINE.

In the hours before

Special weather statement, Oct 30, 12:13 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1213 PM CDT FRI OCT 30 2015

TXZ174-301800-
MILAM TX-
1213 PM CDT FRI OCT 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR MILAM COUNTY UNTIL 100 PM CDT...

AT 1213 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER ROCKDALE...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROCKDALE...CAMERON...THORNDALE AND MILANO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT FOR CENTRAL TEXAS.

LAT...LON 3067 9724 3100 9675 3097 9677 3093 9676
      3092 9673 3090 9672 3091 9669 3087 9670
      3081 9664 3078 9665 3078 9663 3074 9663
      3073 9662 3046 9715
TIME...MOT...LOC 1713Z 236DEG 35KT 3061 9701

30

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 30, 9:56 AM CDTRiver Flood WarningFWDDenton41 hr
Oct 30, 9:58 AM CDTAreal Flood AdvisoryFWDCooke62 min
Oct 30, 11:57 AM CDTFlash Flood WarningFWDMilam2 hr
Oct 30, 12:13 PM CDTSpecial Weather StatementFWDMilam47 min
Oct 30, 1:21 PM CDTAreal Flood AdvisoryFWDBell, Milam3 hr
Oct 30, 1:27 PM CDTSevere Thunderstorm WarningFWDRobertson34 min
Oct 30, 1:59 PM CDTAreal Flood WarningFWDMilam2 hr
Oct 30, 2:18 PM CDTFlash Flood WarningFWDBell, Falls7 hr
Oct 30, 2:56 PM CDTAreal Flood AdvisoryFWDMcLennan3 hr
Oct 30, 3:18 PM CDTFlash Flood WatchFWDAnderson, Bell, Bosque, Comanche, Coryell, Ellis and 17 more16 hr
Oct 30, 3:19 PM CDTRiver Flood WarningFWDBell42 hr
Oct 30, 3:19 PM CDTRiver Flood WarningFWDMilam4 days
Oct 30, 3:19 PM CDTRiver Flood WarningFWDMilam4 days
Oct 30, 3:27 PM CDTFlash Flood WarningFWDHenderson3 hr
Oct 30, 3:30 PM CDTAreal Flood AdvisoryFWDFreestone, Limestone, Navarro3 hr
Oct 30, 3:35 PM CDTFlash Flood WarningFWDMcLennan3 hr
Oct 30, 4:00 PM CDTAreal Flood AdvisoryFWDCooke, Eastland, Jack, Montague, Palo Pinto, Stephens and 1 more3 hr
Oct 30, 4:18 PM CDTAreal Flood AdvisoryFWDHenderson3 hr
Oct 30, 4:35 PM CDTSpecial Weather StatementFWDEastland40 min
Oct 30, 4:41 PM CDTFlash Flood WarningFWDNavarro3 hr
Oct 30, 5:22 PM CDTSpecial Weather StatementFWDComanche38 min
Oct 30, 6:18 PM CDTAreal Flood AdvisoryFWDDenton, Parker, Tarrant, Wise3 hr
Oct 30, 6:25 PM CDTAreal Flood WarningFWDMcLennan2 hr
Oct 30, 6:42 PM CDTSpecial Weather StatementFWDErath48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.